Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Branch points of solutions of equations in Banach space


Author: Jane Cronin
Journal: Trans. Amer. Math. Soc. 69 (1950), 208-231
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1950-0040578-6
MathSciNet review: 0040578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935. (Reprinted by Edwards Brothers, Ann Arbor, Mich.)
  • [2] S. Banach, Théorie des operations lineaires, Warsaw, 1932.
  • [3] R. Caccioppoli, Sulle corrispondenze funzionali inverse diramate: teoria generale e applicazione ad alcume equazioni funzionali non lineairi e al problema di Plateau, Rendiconti della Accademia Nazionale dei Lincei vol. 24 (1936) pp. 258-263.
  • [4] T. H. Hildebrandt, Über vollstetige lineare Transformationen, Acta Math. vol. 51 (1928) pp. 311-318. MR 1555265
  • [5] T. H. Hildebrandt and L. M. Graves, Implicit functions and their differentials in general analysis, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 127-153. MR 1501380
  • [6] R. Iglisch, Reelle Lösungsfelder der elliptischen Differentialgleichung $ \Delta u = F(u)$ und nichtlinearer Integralgleichungen, Math. Ann. vol. 101 (1927) pp. 98-119. MR 1512518
  • [7] -, Über die Vielfachheit einer Lösung in der Theorie der nichtlinearen Integralgleichungen von E. Schmidt, Jber. Deutschen Math. Verein. vol. 39 (1930) pp. 65-72.
  • [8] -, Zur Theorie der reellen Verzweigungen von Lösungen nichtlinearer Integralgleichungen, J. Reine Angew. Math. vol. 164 (1931) pp. 151-172.
  • [9] J. Leray Note, Topologie des espaces abstrait de M. Banach, C. R. Acad. Sci. Paris vol. 200 (1935) pp. 1082-1084.
  • [10] J. Leray, and J. Schauder, Topologie et equations fonctionnelles, Ann. École Norm. vol. 51 (1934) pp. 45-78. MR 1509338
  • [11] A. Liapounoff, Sur les figures d'équilibre peu différentes des ellipsoïdes d'une masse liquide homogène douée d'un mouvement de rotation. Première Partie. Étude générale du problème, Mémoire presenté à l'Academie Imperiale des Sciences le 21 mars 1906, St. Petersbourg, pp. 1-225.
  • [12] C. C. MacDuffee, Vectors and matrices, Carus Mathematical Monographs, No. 7, Mathematical Association of America, 1943. MR 0008595 (5:30i)
  • [13] F. Riesz, Über lineare Funktionalgleichungen, Acta Math. vol. 41 (1918) pp. 71-98. MR 1555146
  • [14] E. H. Rothe, Topological proofs of uniqueness theorems in the theory of differential and integral equations, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 606-613. MR 0000093 (1:18a)
  • [15] -, The theory of topological order in some linear topological spaces, Iowa State College Journal of Science vol. 13 (1939) pp. 373-390. MR 0000651 (1:108b)
  • [16] J. Schauder, Über den Zusammenhang zwischen der Eindeutigkeit und Lösbarkeit partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Math. Ann. vol. 106 (1932) pp. 661-721. MR 1512780
  • [17] E. Schmidt, Zur Theorie der linearen und nichtlinearen Integralgleichungen, Math. Ann. vol. 65 (1907-1908) pp. 370-399. MR 1511472

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0040578-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society